Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Serzone and headaches

Posted by Julie on July 24, 1999, at 13:33:52

I just began taking serzone yesterday and have had a very bad headache. I have headaches often, in fact that seems to be a trademark sideffect of every medication I have ever taken. Is this a known sideffect of serzone and will it eventually go away? I am a lawyer and cannot afford to go to court even one day with such a bad headache!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Julie thread:9175